# SDR VNAA2012030200016

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 19,363 hours, 19,803 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1136
- Condition: Failed
- Location: Apu Bay
- Part time: 20,770 hours, 14,086 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE LAV CAS MESSAGE ON TAXI IN, ACCOMPANIED BY STRONG SMELL OF SMOKE.  CREW STOPPED AIRCRAFT SHORT OF JETBRIDGE AND PASSENGERS EVACUATED AIRCRAFT THROUGH PASSENGER DOOR.  MAINTENANCE INSPECTED LAVATORY AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  MAINTENANCE NOTED OIL SMELL WHEN BLEED SELECTED TO APU.  MAINTENANCE REMOVED AND REPLACED APU AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
